| Model Number |
42214 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No adverse event reported, investigation in process.
Event or Problem Description
(b)(6) 2019: discrepant glucose patient results for heelstick using nova statstrip hospital meter when compared to lab reference analyzer.No adverse event reported, pediatrician questioned the statstrip results based on lab reference analyzer results.